# SDR DALA2014063003830

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 47,156 hours, 25,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME, BS 1458, CRACKED AT LONGERON 1.  CUT OUT DAMAGE AND FABRICATED AND INSTALLED FILLER, ANGLE AND WATER SEPARATOR BRACKET IAW SRM 53-10-02, 51-10-03, AND 51-30-05.
